BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Completion of quasiregular matrix pencils

Participants in the publication
M. Dodig (Author)
Dep. Matemática
CEAFEL-Ciências - Centro de Análise Funcional, Estruturas Lineares e Aplicações-Ciências

Scope
International

Refereeing
Yes

Date of Publication
2016

Where published
LINEAR ALGEBRA AND ITS APPLICATIONS

Publication Identifiers
ISSN - 0024-3795

Volume
501

Starting page
198
Last page
241


Export

APA
M. Dodig, (2016). Completion of quasiregular matrix pencils. LINEAR ALGEBRA AND ITS APPLICATIONS, 501, 198-241. ISSN 0024-3795. eISSN .

IEEE
M. Dodig, "Completion of quasiregular matrix pencils" in LINEAR ALGEBRA AND ITS APPLICATIONS, vol. 501, pp. 198-241, 2016.

BIBTEX
@article{14693, author = {M. Dodig}, title = {Completion of quasiregular matrix pencils}, journal = {LINEAR ALGEBRA AND ITS APPLICATIONS}, year = 2016, pages = {198-241}, volume = 501 }